Tuesday, June 07, 2005

8thWeek(06/06/05-12/06/05)Injection 8

Yesterday was the injection day. All was as smooth and well as usual.

Last week I visited my nurse. She did the blood tests and she gave me the last blood test results and prescription for the next month. She was nice to me and she asked me how I was feeling. I told her that the main thing I am facing is fatigue and tiredness. She told me they are normal side effects. Then I asked her about ALT. My ALT was 206 before the treatment started and on 2nd week73, third week 81. She told me that normal ALT is under 40. I asked that there are people on internet who are having successfully treatment but the ALT is still up. She said probably they got lots of fat on there liver. And it will settle down after the treatment but you are overweight and more likely your ALT up because of your weight. I don,t know why she worried about my weight , even she told me that I am only a few kg over weight,perhaps in the beginning I requested for pegasy treatment with less rivb. According to my nurse I am not suitable for this treatment because of I am a few kg over weight and I suppose to have other kind of treatment with more rivb.

Then she asked me for the next appointment date. I said on 24 of June I got appointment with pyhciartrist, could you please adjust next appointment for the same day. She said ok. Then I asked her about after 12th week injection PCR test. She said more likely we wan,t do this test until end of the treatment. I did not argue much with her. Then I asked her about having sore mouth. She said it is a quite normal side effect. Use of bonjela or like Wendy told me rinstead pastilles could be helpful.

my sore mouth has come back and I am now using rinstead pastills its quiet helpful.

4 Comments:

At 11:13 AM, Blogger MartinB said...

Hi Ijaz,
They don't normally bother with a 12 week PCR for Genotypes 2 and 3 as it is virtually certain to show that you are virus free!
Good luck!
Martin

 
At 5:17 AM, Blogger Wendy said...

Hi Ijaz,
Sorry to hear that your mouth is sore, and glad that the pastilles help. My Nurse told me that the Interferon changes the chemistry of your saliva so can make things taste different, can cause problems with your teeth and can make your mouth sore. Oh well, its all part of life on treatment I guess. If that is the worst that happens to us during treatment we will be doing OK.
Stay well
Wendy

 
At 3:52 AM, Blogger Ron Metcalfe said...

Hi Ijaz
Overall you sound good and coping well - despite sore mouth and fatigue.

From what little I know about these things, I think ALT's can be up & down over the treatment and settle eventually. But what good news - a drop from 206 to 81 in 3 weeks. They might go up a little again (mine did) but then continue in a downward pattern - so don't be too surprised or worried if this happens to you. Just remember that big drop is good news.

All the best
Ron

 
At 1:47 AM, Blogger ijaz ahmad said...

Hi Matnib,Wendy and Rone,

thank you for sharing your feeling with me.

i wish you all good luck!

Ijaz

 

Post a Comment

<< Home